Isolated singularities of solutions of quasi-linear equations

James Serrin University of Minnesota, USA

TBD mathscidoc:1701.331283

Acta Mathematica, 113, (1), 219-240, 1964.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 146 downloads ] [ 0 comments ]
@inproceedings{james1964isolated,
  title={Isolated singularities of solutions of quasi-linear equations},
  author={James Serrin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203205981813992},
  booktitle={Acta Mathematica},
  volume={113},
  number={1},
  pages={219-240},
  year={1964},
}
James Serrin. Isolated singularities of solutions of quasi-linear equations. 1964. Vol. 113. In Acta Mathematica. pp.219-240. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203205981813992.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved